# SDR A6WA201310244333

- Difficulty date: October 24, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 28,044 hours, 26,568 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR INNER SKIN HAS GOUGE AND 2 CHAFED RIVETS.  R & R INNER SKIN ON RT MLG DOOR.
